# SDR 2007UALA03110

- Difficulty date: August 9, 2007
- Submitted: August 14, 2007
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 26,556 hours, 7,298 cycles
- Engine: Pwa PW4052
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 1B EXIT PATH LIGHT ON SEATS SIDE LOOSE.   08-31-07   REPLACED EEL STRIP, CHECKS OK.  AIRCRAFT OK FOR SERVICE.
